Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A nondevelopable Čech-complete space with a point-countable base


Author: S. W. Davis
Journal: Proc. Amer. Math. Soc. 78 (1980), 139-142
MSC: Primary 54G20; Secondary 54E18
DOI: https://doi.org/10.1090/S0002-9939-1980-0548102-0
MathSciNet review: 548102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is presented which is a p-space, in fact a Cech-complete space, which has a point-countable base and is not developable. This answers questions raised by Burke in 1970 and by Burke and Tall in 1972.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G20, 54E18

Retrieve articles in all journals with MSC: 54G20, 54E18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0548102-0
Article copyright: © Copyright 1980 American Mathematical Society